RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1964, Volume 28, Issue 5, Pages 1139–1144 (Mi izv3046)  

This article is cited in 4 scientific papers (total in 4 papers)

Equimorphisms of hyperbolic spaces

V. A. Efremovich, E. S. Tikhomirova


Full text: PDF file (628 kB)

Bibliographic databases:
Received: 27.12.1963

Citation: V. A. Efremovich, E. S. Tikhomirova, “Equimorphisms of hyperbolic spaces”, Izv. Akad. Nauk SSSR Ser. Mat., 28:5 (1964), 1139–1144

Citation in format AMSBIB
\Bibitem{EfrTik64}
\by V.~A.~Efremovich, E.~S.~Tikhomirova
\paper Equimorphisms of hyperbolic spaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1964
\vol 28
\issue 5
\pages 1139--1144
\mathnet{http://mi.mathnet.ru/izv3046}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=169121}
\zmath{https://zbmath.org/?q=an:0134.16002}


Linking options:
  • http://mi.mathnet.ru/eng/izv3046
  • http://mi.mathnet.ru/eng/izv/v28/i5/p1139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Efremovich, E. A. Loginov, “O prodolzhenii ekvimorfizmov v rimanovoi geometrii”, UMN, 27:6(168) (1972), 237–238  mathnet  mathscinet  zmath
    2. V. A. Efremovich, È. A. Loginov, E. S. Tikhomirova, “Equimorphisms of Riemannian manifolds”, Math. USSR-Izv., 6:3 (1972), 518–528  mathnet  crossref  mathscinet  zmath
    3. A. G. Vainshtein, “Ravnomernaya klassifikatsiya dvizhenii v prostranstvakh Evklida i Lobachevskogo”, UMN, 29:5(179) (1974), 217–218  mathnet  mathscinet  zmath
    4. V. A. Zorich, “Boundary behaviour of automorphisms of a hyperbolic space”, Russian Math. Surveys, 72:4 (2017), 645–670  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:206
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019